# SDR IXXA20161201182

- Difficulty date: October 15, 2016
- Submitted: December 1, 2016
- Operation: Air carrier
- Aircraft: N739AX
- Make and model: Boeing 767232
- Aircraft serial: 22216
- Aircraft time: 90,241 hours, 43,067 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1109
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE LOWER SURFACE OF THE FRAME BS 1109 UNDER ROLLER TRAY ASSEMBLY  STRINGER 33L.  BLENDED OUT OF LIMITS IAW 53-00-07. REMOVED AND REPLACED IAW SRM 51-40-02.
